# SDR 9716529937

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908H
- Make and model: Doug DC-9-31
- Aircraft serial: 47517
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CRACKS IN NOSE LANDING GEAR WHEEL WELL HORIZONTAL PRESSURE PANEL AT THE LEFT AND RIGHT SIDE FORWARD OF OUTBOARD VERTICAL BEAM.  REPAIRED PER EA 99-151646.
